# SDR 2007UALA00766

- Difficulty date: March 15, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 51,937 hours, 6,344 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Door Slide 5l
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR SLIDE LIGHT 5L & 5R INOP.  RELAMPED SLIDE LIGHT, BOTH POSITIONS. BOTH OP CHECK NORMALLY.
